# SDR ASAA2019072430217

- Difficulty date: July 24, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 13,551 hours, 4,332 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD NUMBER 78273000, FOUND MAINT MESSAGE 75-30452 - "VBV POSITION SIGNALS DISAGREE" PRESENT ON #2 ENGINE. GROUNDED - YES. ACCOMPLISHED T/C 78273000. NO FAULTS FOR LAST 10 FLT LEGS.
